Geometry & Topology
- Geom. Topol.
- Volume 23, Number 1 (2019), 171-240.
Rigidity of convex divisible domains in flag manifolds
In contrast to the many examples of convex divisible domains in real projective space, we prove that up to projective isomorphism there is only one convex divisible domain in the Grassmannian of –planes in when . Moreover, this convex divisible domain is a model of the symmetric space associated to the simple Lie group .
Geom. Topol., Volume 23, Number 1 (2019), 171-240.
Received: 16 May 2017
Accepted: 21 July 2018
First available in Project Euclid: 12 March 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 53C24: Rigidity results 57N16: Geometric structures on manifolds [See also 57M50]
Secondary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 22F50: Groups as automorphisms of other structures 52A20: Convex sets in n dimensions (including convex hypersurfaces) [See also 53A07, 53C45] 57S30: Discontinuous groups of transformations
Van Limbeek, Wouter; Zimmer, Andrew. Rigidity of convex divisible domains in flag manifolds. Geom. Topol. 23 (2019), no. 1, 171--240. doi:10.2140/gt.2019.23.171. https://projecteuclid.org/euclid.gt/1552356081